# SDR UPS405117

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Delaminated
- Location: Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND RT WING INBOARD MID-FLAP TRAILING EDGE OUTBOARD SECTION DELAMINATED.  PERFORMED INTERIM REPAIR PER SRM 51-05, PG 21.
